Ready to Register? Click Here!

See All You Get With an
SMX East Expo+ Pass!

An Expo+ Pass provides outstanding value at only $50. Register for your Expo+ Pass now.

Check out what you get:

  • Attend presentations in the SMX Theater, covering emerging search marketing topics and technologies. SMX Theater presentations feature case studies, best practices and search marketing solutions from leading providers. See the SMX Theater schedule here.
  • Participate in Plus Sessions, full-length presentations featuring case studies and internet marketing best practices conducted by leading solutions provider.
  • Access to keynote presentations. Join us on Tuesday October 1 for the always special Evening Forum with Danny Sullivan where you the audience get to dictate the topics discussed. On Wednesday morning, learn how Twitter can help marketers take advantage of real-time conversations and coverage by joining Richard Alfonsi, vice president of global online sales for Twitter.
  • Meet the market-defining vendors. They are available to answer your search marketing questions and provide you with demonstrations of solutions. SMX East exhibitors include the engines, PPC management platforms, web analytics solutions, site development tools and a host of others. See the current list of exhibitors and sponsors here.
  • Network with speakers, conference attendees and vendors. You’re invited to attend:

Leave the office a little early and attend the SMX East Expo Hall Reception on October 1. Visit the vendors, network with speakers and attendees, and enjoy a drink and snacks. An outstanding and worthwhile way to end your work day.



SMX After Dark - Charity Party

Join us for the SMX After Dark Charity Party sponsored by Yext and benefitting the Boomer Esiason Foundation Fighting Cystic Fibrosis. Don’t miss this evening for great conversation with the SMX community, cocktails, food from local eateries and music. See the details here.



The SMX Theater presentations, “Plus” sessions, exhibits, keynotes and Expo Hall reception are all included in your Pass. Click here to register.

Come spend a couple of hours, a day or stay for both days! You’ll be a more knowledgeable, inspired and motivated internet marketer. The SMX East Expo floor is open Tuesday, October 1 from noon to 6pm and Wednesday, October 2 from 10am to 4pm.

SMX East Expo+ Agenda – Tuesday, October 2, 2013 – Expo Hall Hours: Noon – 6:00pm

Time Plus Session Track Theater Track
11:00am-noon
(1 hr)
Registration Opens
Noon-1:30pm
(1 hr 30 min)
Expo Hall & SMX Theater Opens
Sponsored By:
Stone Temple Consulting
12:00pm New SEO Tools with Free Trial – Bruce Clay Inc.
12:20pm Holiday Success Starts With PLAs. Are You Prepared? – Marin Softare
12:40pm Amazing Content Creation: How to Collect the RIGHT Information – BKA Content
1:00pm Introduction to Real-Time Bidding – What Search Marketers Need to Know – Quantcast
1:20pm Which Link Data Should I Be Relying On? Majestic SEO vs Ahrefs vs Moz: Results of our 1,000 Site Research Study – Analytics SEO
1:30am-2:45am
(1 hr 15 min)
Increase You Global Search IQ: Compete Smarter and Rank Better in International Search
Covario
1:40pm The Four Keys to Great Content – TextBroker
2:00pm Breaking Down Silo’s To Show Me The Money – Linkdex
2:20pm ClickPath Keyword Level Call Tracking – ClickPath
2:40pm Unlock The Power Of Location Data For Enterprise Advertisers – LocationInsight
2:45pm-3:30pm
(45 min)
Expo Hall & SMX Theater Time
Sponsored By:
Stone Temple Consulting
3:00pm Mobile SEO: Critical Factors in Meeting Google’s New Standards – seoClarity
3:20pm MARCHing MADNESS: How An Unseen Data Tournament is Killing your Business Citations and NAP – Yext
3:30pm-4:45pm
(1 hr 15 min)
Moving Beyond Search & Retargeting: What’s Missing from Your Performance Strategy?
Quantcast
3:40pm How Flow Metrics have helped to change how business looks at link profiles and how to use them to shape your business – Majestic SEO
4:00pm Schema.org Markup: The new foundation for SEO best practices – Algebrize
4:20pm Ten Tips for a Successful SEO Strategy – gShift
4:40pm Geographies and Audiences, Enhanced Campaign Power Tips – Didit
4:45pm-6:00pm
(1 hr 15 min)
Expo Hall Reception

Sponsored By:
Stone Temple Consulting
5:00pm Tales from the Front: Link Building Stories – Page One Power
5:20pm Link Penalties and Penguin – Stone Temple Consulting
5:40pm How To Outsource Your SEO Fulfillment Effectively For Large Agencies – WL Marketing
6:00pm-7:00pm
(1 hr)
Evening Forum WIth Danny Sullivan
Keynote Room Sponsored By:
RKG

SMX East Expo+ Agenda – Wednesday, October 2, 2013 – Expo Hall Hours: 10:00am – 4:00pm

Time Plus Session Track Google Solutions Track Theater Track
7:30am-9:00am
(1 hr 30 min)
Registration Opens
9:00am-10:10am
(1 hr)
Keynote Conversation: Richard Alfonsi, Twitter
Keynote Room Sponsored By:
RKG
10:00am-10:45am
(45 min)
Expo Hall & SMX Theater Opens
Sponsored By:
Stone Temple Consulting
10:00am TBA – Google
10:20am The Triple Threat: Optimizing Your Landing Pages for PPC, SEO AND Conversion – DAC Group
10:40am 5 Ways to Supercharge Your Facebook Performance TODAY – aimClear
10:45am-Noon
(1 hr 15 min)
Link Building That Makes Sense
Page One Power
Supercharging AdWords Campaigns with Profit-Maximizing Strategies
Learn with Google
11:00am How To Attract And Evaluate Top Search Marketing Talent – Onward Search
11:20am Leading Trends for Search in 2013 – State of the Market Survey Results – Brightedge
11:40am Video Marketing Strategies: 3 Costly Mistakes To Avoid – Brafton
Noon-1:30pm
(1 hr 30 min)
Expo Hall & SMX Theater Time
Sponsored By:
Stone Temple Consulting
12:00pm Empowered Marketing for an Empowered Age – Search Metrics
12:20pm Advances In PPC Tools And Services – Bruce Clay
12:40pm Link Building Still Works — An Engineering Perspective – Link Veichle
1:00pm Optimizing The Customer Journey: Marketing Attribution In Search, Social, and Display – Marin Software
1:20pm The Flaw Of Last Click Metrics – Response Tap
1:30am-2:45am
(1 hr 15 min)
Make Your Website Work Across Multiple Devices
Learn with Google
1:40pm Removing And Recovering From Link Related Google Penalties – Richweb Media
2:00pm Smarter International Search and Conversion: Five Tips to Capture Qualified Leads – Covario
2:20pm How-to Tailor Your Blog Content For Local Search – Brandpoint
2:40pm Advertiser Opportunities Meet Consumer Search Evolution – Bing
2:45pm-3:30pm
(45 min)
Expo Hall & SMX Theater Time
Sponsored By:
Stone Temple Consulting
3:00pm 3 Secrets of Natural Search in Successful Organizations – Conductor
3:20pm Create Crushing Content to Crank Conversions – Endless Rise
3:40pm Using Visitor Timelines to Understand Caller Intent – Call Rail
3:30pm-4:45pm
(1 hr 15 min)
Speed and Strategies To Win in a Constantly Connected World
Learn with Google
4:45pm-5:00pm
(15 min)
Break
5:00pm-6:15pm
(1 hr 15 min)
Engaging With Your Audience in Anywhere, Anytime, On Any Device
Learn with Google
7:00pm-11:00pm
(4 hrs)
SMX After Dark - Charity Party

Sponsored by:
Yext

Join us in the city that never sleeps for the SMX After Dark Charity Party, sponsored by Yext. Yext is transforming their headquarters into the ultimate After Dark party venue. Don’t miss this evening for great conversation with the SMX community, cocktails, food from local eateries and music.


Location: Yext Offices, 1 Madison Avenue, 5th Floor, NYC
Shuttle Buses will run from the Javits Center and the Sheraton NY Times Square to the party. Return buses will run to the Sheraton at the end of the night.

Register now for SMX East Expo+ Pass!